# SDR DALA2015082805272

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 68,264 hours, 51,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT MAINTENANCE FOUND SEAT SHROUD EMERGENCY LIGHTS INOPERATIVE ON SEAT ROWS 31 AND AFT.  UPPER FUSE IN EMERGENCY LIGHT BATTERY LIGHT CHARGER ABOVE SEAT ROW 35R WAS REPLACED AND NOW ALL EMERGENCY LIGHTS CK OK.
